because after taking the injection on last thursday my bp getting too high... since then it stands 90/100-130/140.
What are the side effects if triamcinolone injection overdosed?
- 22 Nov 2014 by Jewel003
- 22 Nov 2014
- sta-d, triamcinolone, side effect, injection
Added 22 Nov 2014:
I am taking this injection for last several year for the treatment of keyloid. The dilution was at first 1:8 & gradually it increases and at present the dilution is 1: 2 for last 6 months. Never happen such this during this long period. The keyloid also recovering. But after last Thursday's dose I am feeling so absurd & still suffering. Please I am badly required to know, why my bp stuck so high after the dose?
You don't need an overdose for that. Steroids can raise your bp. They can cause you to retain salt and that can cause retention of fluids which raises your bp. Triamcinolone is a long acting drug so it is still acting in your body. Watch your salt intake for one thing. Make sure you drink enough water.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jun 2010 • 1 answer
Posted 4 Mar 2013 • 1 answer
Posted 21 Mar 2014 • 1 answer
Posted 28 May 2016 • 0 answers
I just received my 3rd steroid injection in my right ankle in the space of 3 weeks. Can this amount?
Posted 20 Aug 2016 • 0 answers